Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took mtpill and then misoprostol. Having heavy bleeding and some thing coming out of vagina

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
hello my wife took mtpill and then after 6 hours she took misoprostol taken 2 each after 6 hours
the bleeding is heaving and some small thing came out of the vagina

what needs to be done
Posted Sun, 25 Aug 2013 in Women's Health
 
 
Answered by Dr. Monika Choudhary 29 minutes later
Hello,
Thanks for posting your query.
MT pills should be taken under doctor's supervision as sometimes there can be life threatening complications.
Small thing coming out of vagina can be product of conception or blood clots.
If your wife is having heavy bleeding with passage of blood clots she can undergo incomplete abortion & there can be need of suction & evacuation.
It is better to consult your doctor immediately for further evaluation.
I will be available for further queries.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Took mtpill and then misoprostol. Having heavy bleeding and some thing coming out of vagina 48 minutes later
Bleeding has reduced
What should I do
Any doctors u recommend in bangalore
 
 
Answered by Dr. Monika Choudhary 3 hours later
Hello,

Welcome back.

As bleeding has reduced you can wait & get one ultrasound scan done to detect whether uterus is empty or not.

Personally I do not know anyone in Bangalore. But, you can XXXXXXX any Gynecologist there who is attached with a hospital or having their own clinics or nursing homes.

I will be available for your further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Took mtpill and then misoprostol. Having heavy bleeding and some thing coming out of vagina 26 hours later
We had been to a doctor she said we have an incomplete abortion
So she suggested for cleaning
Wanted to check is it safe for cleaning is it life therating .

Also how many days will the bleeding continue
Will she be able to travel the next day after she performs the cleaning .

will she need to be on some medication
will her body have issue like weight gain & health loss

Thanks you
 
 
Answered by Dr. Monika Choudhary 18 hours later
Hello,
Welcome back.
Each surgical procedure has its own pros & cons.
Beneficial point is that uterus will be evacuated completely & bleeding can be controlled in 2-3 days.
However there can be some complications like uterine perforation, sepsis.
So it is better to get suction & evacuation done under ultrasound guidance.
After suction & evacuation bleeding can continue for 3-4 days, but it will not be so heavy.
She can travel on next day after procedure.
After procedure your doctor will prescribe antibiotics, analgesics & antiemetics. So you would have to follow that prescription.
Suction & evacuation is a minor procedure & it will not affect her health.
I hope your queries have been answered.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor